# SDR MALA040424

- Difficulty date: May 25, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 12,949 hours, 13,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN LCQ, FS 300 LEFT I/B SEAT TRACK CORRODED.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK AT FS 300 I/B IAW MESABA EO S53060.  A/C RELEASE DATE 6/4/05.
